# SDR MWEA010060

- Difficulty date: January 16, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 9912243172
- Condition: Misdrilled
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT PYLON BULKHEAD AT STATION 786 HAS IMPROPERLY INSTALLED AND INPROPERLY SPACED HI-LOKS BETWEEN LONGERONS 9 RIGHT AND 10 RIGHT.  FABRICATED AND INSTALLED REPLACEMENT WEB.
